Please use this identifier to cite or link to this item:
Type: Artigo de evento
Title: A Note On Stochastic Calculus In Vector Bundles
Author: Catuogno P.J.
Ledesma D.S.
Ruffino P.R.
Abstract: The aim of these notes is to relate covariant stochastic integration in a vector bundle E [as in Norris (Séminaire de Probabilités, XXVI, vol. 1526, Springer, Berlin, 1992, pp. 189-209)] with the usual Stratonovich calculus via the connector [cf. e.g. Paterson (Canad. J. Math. 27(4):766-791, 1975) or Poor (Differential Geometric Structures, McGraw-Hill, New York, 1981)] which carries the connection dependence. © 2013 Springer International Publishing Switzerland.
Rights: fechado
Identifier DOI: 10.1007/978-3-319-00321-4-14
Date Issue: 2013
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84881173142.pdf166.18 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.